Alert archive / Delaware / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 225, NWS Philadelphia/Mount Holly

July 31, 2006Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 31, 2006, 5:18 PM EDT for Sussex County, Delaware. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2006, 5:18 PM EDT (21:18 UTC)
Expired
Jul 31, 2006, 6:15 PM EDT
In force
57 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 6 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 312120
SVRPHI
DEC005-312215-
/O.NEW.KPHI.SV.W.0225.060731T2118Z-060731T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT MON JUL 31 2006

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SUSSEX COUNTY IN SOUTHERN DELAWARE

* UNTIL 615 PM EDT

* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL SUSSEX      
  COUNTY NEAR REDDEN STATE FOREST.  THIS STORM WAS NEARLY STATIONARY.

BESIDES DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
POSSIBLE WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE 
OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3882 7546 3877 7551 3870 7543 3876 7535

$$

KRUZDLO
1 follow-up statement
000 
WWUS51 KPHI 312147
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
544 PM EDT MON JUL 31 2006

DEC005-312215-
/O.CON.KPHI.SV.W.0225.000000T0000Z-060731T2215Z/
SUSSEX DE-
544 PM EDT MON JUL 31 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL SUSSEX COUNTY...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER REDDEN STATE FOREST 
NEAR STATE ROUTES 18 AND 404. THIS STORM WAS NEARLY STATIONARY.

LAT...LON 3882 7547 3872 7556 3865 7541 3876 7534

$$

KRUZDLO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:10 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 31, 3:10 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT MON JUL 31 2006

.OVERVIEW...
WE/RE LITERALLY GOING TO BE JUMPING FROM THE FRYING PAN INTO THE
FIRE THE NEXT COUPLE OF DAYS AS THE WORST PART OF THE HEAT WAVE IS
ABOUT TO ARRIVE. MAX TEMPS SHOULD PEAK ON WED AS CWA WILL BE BATHED
IN THE CORE OF THE HOT AIR MASS THRUT THE CALENDAR DAY. WE WILL BE
HOISTING EXCESSIVE HEAT WRNGS WITH THIS FCST PKG FOR THE REST OF OUR
CWA.

PLEASE...PLEASE...PLEASE EXERCISE CAUTION THE NEXT FEW DAYS. THIS
TYPE OF HEAT WILL AFFECT EVERYONE AND CAN BE FATAL. A COLD FRONT
WILL SHAVE THE TOP OFF OF THIS STRONG RIDGE ON THU AND FRI WITH
SHRA/TSRA CHCS...COULD BE STRONG/SEVERE AGAIN DEPENDING UPON THE
TIMING OF THE CFP. THEN A BIT OF A BREAK OVER THE WEEKEND. BUT THE
HEAT RIDGE WILL BE LURKING NEARBY AND AN UNWANTED RETURN ENGAGEMENT
COULD OCCUR NEXT WEEK.

FCST PKG IS GOING TO BE LEANING TWD THE GFS AS PER SLIGHTLY BETTER
INIT. CFPWISE WE PREFER THE SLOWER MDL SOLNS. HAVE NEVER SEEN AN H5
TEMP AS WARM AS -1C AS WAS THE CASE THIS MRNG IN ABQ...AND -2C IN
LBF WAS NOT THAT FAR BEHIND. DON/T BELIEVE THIS HEAT MONSTER IS
GOING TO GO QUIETLY INTO THE NIGHT. UPSTREAM MDL H8 INIT OF TEMPS
WAS PRETTY GOOD AND AT 925MB THEY WERE ABT 1C TOO WARM...SO NO
UPSIDE SURPRISES EXPECTED.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
SOME SCATTERED SHRAS/TSRAS HAVE DVLPD OVER THE HIER TRRN OF PA
OUTPACING THE DVLPG CAP. WE CAN SEE SOME ROTATION IN THE VSB IMAG
AS SMALL MCV HAS SUSTAINED ITSELF FROM THE OVRNGT CONVECTION IN PA.
MDLS ARE STILL FCSTG THE CAP TO INTENSIFY AS THE AFTN CONTS...BUT
THE RADAR IMAGERY DOES NOT AGREE WITH THIS THOUGHT. WE WILL MAINTAIN
AN ERLY EVE SLGT CHC FOR MOST ZONES. ENUF DRY AIR THAT ONE OR TWO
MIGHT PULSE SVR...BUT THE MCV DOES NOT APPEAR STG ENUF (NEITHER DO
WINDS ALF) TO ORGANIZE ANYTHING FURTHER (WE BELIEVE). THE ORGANIZED
AND MUCH LARGER MCS AROUND THE RING OF FIRE IS ACTUALLY PROGGED TO
PASS EVEN FTHR TO THE NE OF OUR CWA THAN YDA...SO WE ARE NOT
EXPECTING ANY PCPN FROM THAT OVRNGT. MINS HAVE AVGD BTWN THE TWO
DATASETS AS DEW POINTS HAVE RISEN AT NIGHT...WE WILL CONT THE
PATTERN WITH THIS FCST.

ON TUE THE BLAST FURNACE COMES IN AS H8 TEMPS ARE PROGGED TO RISE
ABT 4C FROM THIS EVE. THIS SYNOPTICALLY SPEAKING LOOKS SIM TO JULY
17TH IN WHICH THE HOT AIR WAS ADVECTED IN. GFS MOS GUID WAS TOO HOT
THAT DAY AND FOR A MORAL VICTORY THINK IT MAY BE OVERDOING IT A BIT
TMRW. ACTUALLY GFS MOS HAS BEEN TOO WARM THE LAST COUPLE OF DAYS
WITH MAX TEMPS. THE OTHER ISSUE ARE THE DEW POINTS. THE WRF-NMM HAS
NOT CORRECTED THE ERRORS OF THE ETA WHICH OFTEN WAS WAY TOO HIGH
WITH THE DEWPTS. THE WRF-NMM TAKES THIS EVEN A FTHR EXTREME BTWN
12Z AND 15Z ON TUE IN WHICH DEW POINTS RISE ABT 5-6F TO CLOSE TO
80F. DEW EVAPORATION/NOT ENOUGH MIXING ISSUES EXIST. WE HAVE FOUND
BETTER SUCCESS USING THE BUFKIT AVG MIXED DWPTS IN THE LWST 100MB
THAN ETA MOS OR MDL GUID ITSELF. THE GFS HAS BEEN BETTER...EVEN IT A
BIT TOO MOIST. OF COURSE A DRIER AIR MASS WILL MAKE IT EASIER FOR
TEMPS TO RISE...LITTLE CONSOLATION THERE. BECAUSE OF LWR DEWS ON THE
GFS...THE FCSTD CAP SHOULD HOLD AND NO PCPN IS FCSTD. ALSO THE
CAP IS HIGH ENUF FOR MIXING WHERE WE BELIEVE HAZE WILL NOT BE AN
ISSUE AGAIN ON LAND AREAS. THIS HAS CHANGED BIG TIME FROM BEING AN
OBSERVER IN THE 80S WHEN WE USED TO GO THROUGH HEAT WAVES IN THE NYC
AREA AND BE CARRYING HAZE FOR DAYS. WITH RESPECT TO HEAT...THE
CLEANER AIR DOES MAKE IT EASIER FOR THE SUN TO DO ITS WORK.

WE WILL UPGRADE THE WATCHES TO WARNINGS THRUT OUR CWA. HIER TRRN OF
THE POCONOS MIGHT BE ONLY LOCN NOT TO MAKE THE CRIT. COASTAL AREAS
SHLD HAVE A LONG ENUF OFSHR FLOW TO GET THEM THERE EVEN IF A LATE
AFTN SEA BREEZE DVLPS. OVERALL EXCESSIVE HEAT WRNG CRIT (AWAY FROM
THE URBAN LOCNS) MIGHT JUST FALL SHORT ON TUE. BUT THIS A PROTRACTED
EVENT THAT SHLD LAST INTO THU AND THE ACCUMULATIVE EFFECT WILL BE
NASTY.

IT DOES NOT LOOK LIKE THERE WILL BE CLOUD PBLMS ON TUE NGT...SO AS
BEST AS OUTLYING AREAS CAN RADIATE...THEY WILL. AGAIN WE WILL COMP
BTWN THE TWO MOSDATASETS.

WITH THE CORE OF THE HOT AIR MASS OVER OUR CWA FROM THE GET-GO...WE
BELIEVE THAT WED WILL BE THE HOTTER OF THE TWO DAYS. 23C AND
100-850MB 1450 THICK WOULD SUPPORT 100-101F RATHER EASILY ALG THE
COASTAL PLAIN...COMP BTWN THE GFS AND ETA MOS. AGAIN WITH THE RIDGE
ALF DO NOT BELIEVE THERE WILL BE MUCH PCPN AT ALL AND GIVEN THE
PLACEMENT OF THE THETA E RDG LOOKS LIKE ANY RING-OF-FIRE MCS SHLD
PASS NE OF OUR CWA.

.LONG TERM /THURSDAY THROUGH SUNDAY/...
MAINLY STAYED ALONG WITH HPC PROGS BUT DID ADJUST A FEW AREAS
IN THE EXTENDED. THE HIGH PRESSURE WHICH HAS BEEN DOMINATING OUR
AREA OVER THE SHORT TERM WILL BREAK DOWN AND ALLOW FOR A COLD FRONT
TO MOVE THROUGH THE REGION LATE ON THURSDAY. CLOUDS MIGHT PREVENT
NORTHERN AREAS FROM REACHING EXCESSIVE HEAT WARNING CRITERIA...SO WE
HAVE KEPT THAT AREA IN THE WATCH. GREATER CONFIDENCE ABOUT EXCESSIVE
HEAT WARNING CRTIERIA BEING MET FARTHER SOUTH. MODELS IN GENERAL
OVERDO THE CLOUD COVER THE DAY OF A COLD FRONTAL PASSAGE. THE ONE
POSITIVE FOR THURSDAY IS THAT THE CORE OF THE HOTTEST AIR WILL BE
OFFSHORE. THERE IS SOME DISAGREEMENT AMONG THE MODELS AS TO WHEN
THIS FRONTAL PASSAGE WILL ACTUALLY OCCUR. HOWEVER, WHEN THE FRONT
DOES MOVE THROUGH THE TEMPERATURES SHOULD DROP BACK DOWN TO THE MID
TO UPPERS 80S, COOLER IN THE POCONOS REGION, FOR THE REST OF THE
WEEK AND INTO THE EARLY PART OF NEXT WEEK. AS FAR A PRECIPITATION
GOES IN THE EXTENDED, THERE REMAINS A CHANCE FOR SHOWERS AND
THUNDERSTORMS TO OCCUR WITH THE COLD FRONT ON THURSDAY AND FRIDAY
AND THEN AGAIN ON SUNDAY AND MONDAY.

&&

.AVIATION...
MAINTAINING PREVIOUS VSBY FORECAST, WITH MVFR VSBYS AT SOME OF THE
LOCATIONS MORE SUSCEPTIBLE TO IT AFTER MIDNIGHT. HAD VARYING AMOUNTS
OF CU TODAY, WITH CB MENTIONED FOR THE NWRN TWO SITES AS THE 12Z
MODEL SOUNDINGS CAME IN WITH THE WEAKEST CAP THERE. WDLY SCT
CONVECTION DID BREAK OUT NEAR THOSE TWO SITES EARLY THIS AFTN. WINDS
MAINLY FROM THE SW AND OF MODEST SPEEDS. DID KEEP A SEA BREEZE AT
ACY THIS AFTN.

&&

.MARINE...
NO SIG CHANGES TO PREV FCST, WITH WINDS AND SEAS REMAINING BELOW SCA
CRITERIA. WATER TEMPS EVIDENTLY ROSE SUFFICIENTLY THIS MORNING ON
THE BRIEF BOUT WITH A NRLY FLOW AND THE RESULTANT RELAXATION OF
UPWELLING TO CUT OFF THE HAZE. THE RESUMPTION OF SW FLOW SHOULD
ULTIMATELY RESULT IN THE RETURN OF HAZE, SO WILL PUT IT BACK IN FOR
TOMORROW.

&&

.CLIMATOLOGY...
CLIMATOLOGICAL INFORMATION HAS BEEN SHIFTED TO THE PUBLIC
INFORMATION STATEMENT ALONG WITH EXCESSIVE HEAT SAFETY SUGGESTIONS.
A COUPLE OF MORE CLIMATOLOGICAL TIDBITS...IN SPITE OF THE HOT END OF
THE MONTH...PHILADELPHIA WILL FAIL TO MAKE THE TOP 10 WARMEST JULY
ON RECORD. THE HIGHEST (WARMEST) MINIMUM TEMPERATURE EVER RECORDED
IN  PHILADELPHIA IS 82 DEGREES LAST SET ON AUGUST 8, 2001.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FOR PAZ054-055-061-062 FROM NOON
     TUESDAY TO 8 PM WEDNESDAY.
  ...EXCESSIVE HEAT WATCH FOR PAZ054-055-061-062 FROM 8 PM
     WEDNESDAY TO 8 PM THURSDAY.
  ...EXCESSIVE HEAT WARNING FOR PAZ067>071 UNTIL 8 PM THURSDAY.
  ...EXCESSIVE HEAT WARNING FOR PAZ060 FROM NOON TUESDAY TO 8 PM
     THURSDAY.
NJ...EXCESSIVE HEAT WARNING FOR NJZ001-007-008 FROM NOON TUESDAY TO
     8 PM WEDNESDAY.
  ...EXCESSIVE HEAT WATCH FOR NJZ001-007-008 FROM 8 PM WEDNESDAY TO
     8 PM THURSDAY.
  ...EXCESSIVE HEAT WARNING FOR NJZ009-010-012>014-016-020>027 FROM
     NOON TUESDAY TO 8 PM THURSDAY.
  ...EXCESSIVE HEAT WARNING FOR NJZ015-017>019 UNTIL 8 PM THURSDAY.
DE...EXCESSIVE HEAT WARNING FOR DEZ001 UNTIL 8 PM THURSDAY.
  ...EXCESSIVE HEAT WARNING FOR DEZ002>004 FROM NOON TUESDAY TO 8
     PM THURSDAY.
MD...EXCESSIVE HEAT WARNING FOR MDZ008-012-015-019-020 FROM NOON
     TUESDAY TO 8 PM THURSDAY.
MARINE...NONE.
&&

OVERVIEW/SHORT TERM...GIGI
LONG TERM...MEOLA
AVIATION/MARINE...DELISI
CLIMATOLOGY...DELISI/GIGI
Hazardous weather outlook, Jul 31, 2:44 AM EDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EDT MON JUL 31 2006

DEZ001-NJZ015-017>019-PAZ067>071-010645-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
244 AM EDT MON JUL 31 2006

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-
020>027-PAZ054-055-060>062-010645-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
244 AM EDT MON JUL 31 2006

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN EXCESSIVE HEAT WATCH IS IN EFFECT FOR TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-431-450>455-010645-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
244 AM EDT MON JUL 31 2006

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 31, 2:04 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
204 PM EDT MON JUL 31 2006

NJZ001-007-008-PAZ054-055-060>062-312115-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...
EASTON
204 PM EDT MON JUL 31 2006

...ISOLATED THUNDERSTORMS DEVELOPING...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT SHOWERS AND
THUNDERSTORMS WERE FORMING OVER THE HIGHER TERRAIN OF THE SOUTHERN
POCONOS. ONCE FORMED, THESE STORMS WERE MOVING TO THE SOUTHEAST
INTO BERKS COUNTY, THE LEHIGH VALLEY, AND NORTHWEST NEW JERSEY.

BRIEF PERIODS OF HEAVY RAIN, CLOUD TO GROUND LIGHTNING, AND GUSTY
WINDS COULD ACCOMPANY THESE STORMS. IF YOU SEE THREATENING WEATHER,
HEAD INDOORS IMMEDIATELY. IF YOU WILL BE TRAVELING THIS AFTERNOON,
STAY ALERT FOR LOW LYING AREAS WHICH MAY BE FLOODED.

KRUZDLO
Special weather statement, Jul 31, 2:57 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT MON JUL 31 2006

NJZ009-PAZ067>069-312200-
HUNTERDON-CHESTER-MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...FLEMINGTON...WEST CHESTER...
NORRISTOWN...DOYLESTOWN
257 PM EDT MON JUL 31 2006

...SCATTERED THUNDERSTORMS TRACKING TOWARD THE REGION...

NATIONAL WEATHER SERVICE DOPPLER RADAR HAS BEEN TRACKING SHOWERS
AND THUNDERSTORMS WHICH FORMED OVER THE HIGHER TERRAIN OF THE
SOUTHERN POCONOS AROUND MIDDAY. THESE STORMS WERE MOVING TO THE
SOUTHEAST AND WERE NOW IN BERKS COUNTY, THE LEHIGH VALLEY, AND
EXTREME NORTHWEST NEW JERSEY. WITH THE SOUTHEAST MOVEMENT EXPECTED
TO CONTINUE, THE STORMS WILL BEGIN MOVING INTO CHESTER COUNTY, UPPER
MONTGOMERY, UPPER BUCKS, AND HUNTERDON AND WARREN COUNTIES BY 305 PM.

BRIEF PERIODS OF HEAVY RAIN, CLOUD TO GROUND LIGHTNING, AND GUSTY
WINDS COULD ACCOMPANY THESE STORMS. IF YOU SEE THREATENING WEATHER,
HEAD INDOORS IMMEDIATELY. IF YOU WILL BE TRAVELING THIS AFTERNOON,
STAY ALERT FOR LOW LYING AREAS WHICH COULD FLOOD.

KRUZDLO
Special weather statement, Jul 31, 3:31 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT MON JUL 31 2006

MDZ008-012-015-312245-
CECIL-KENT MD-QUEEN ANNES-
INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE
331 PM EDT MON JUL 31 2006

...SCATTERED THUNDERSTORMS TRACKING TOWARD THE REGION...

OVER THE PAST HOUR OR TWO...SCATTERED SHOWERS AND THUNDERSTORMS HAVE
BEEN FORMING OVER THE HILLS OF LANCASTER PENNSYLVANIA. THEY HAVE
ALSO BEEN FORMING SOUTH OF THIS AREA, DOWN TO ABOUT BALTIMORE. THE
STORMS WERE MOVING TO THE SOUTHEAST AND WILL ENTER INTO CECIL
COUNTY BY 335 PM. IF THE STORMS CONTINUE MOVING AT THE SAME SPEED,
KENT AND QUEEN ANNES COUNTIES WILL SEE THUNDERSTORM ACTIVITY BY
430 PM.

BRIEF PERIODS OF HEAVY RAIN, CLOUD TO GROUND LIGHTNING, AND GUSTY
WINDS COULD ACCOMPANY THESE STORMS. IF YOU SEE THREATENING WEATHER,
MOVE INDOORS IMMEDIATELY.

KRUZDLO
Local storm report, Jul 31, 4:17 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT MON JUL 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     5 NNW PORT DEPOSIT      39.67N 76.15W
07/31/2006                   CECIL              MD   EMERGENCY MNGR

            TREES AND WIRES DOWN NEAR CONOWINGO DAM.

&&

Nearby

Severe Thunderstorm Warnings in Delaware, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.